Busca avançada
Ano de início
Entree


Ricci pinched compact hypersurfaces in spheres

Texto completo
Autor(es):
Dajczer, M. ; Jimenez, M. I. ; Vlachos, Th.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: MANUSCRIPTA MATHEMATICA; v. 176, n. 4, p. 12-pg., 2025-07-16.
Resumo

We investigate the topology of the compact hypersurfaces in round spheres focusing on those with the Ricci curvature satisfying an appropriate bound determined solely by the mean curvature of the submanifold. In this paper, the application of the Bochner technique yields more robust results compared to those presented in [2] for submanifolds that lay in any codimension. (AU)

Processo FAPESP: 22/05321-9 - Sobre deformação de subvariedades
Beneficiário:Miguel Ibieta Jimenez
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado